# SDR SWI2025F01596

- Difficulty date: May 15, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR TRANSCOWL INBD -A- BRACKET STANDOFF IS CRACKED. (C-CHECK)  REMOVED AND REPLACED INBD -A- BRACKET ON THE RT LOWER TRANSCOWL IAW REO 670-54-21-971, REV B, AND DRAWING CN624-2005 SNIEO S08. COMPLIED WITH 51-900-1002 SKY.
